# SDR SWIA201125568

- Difficulty date: February 6, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 24,633 hours, 21,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OVERHEAD EMERGENCY LIGHTS OUT.  (FLT 5801)  RELAMPED EMERGENCY LIGHTS.
